A diffeomorphism classification of manifolds which are like projective planes

Linus Kramer Universit¨at M¨unster Stephan Stolz University of Notre Dame

Differential Geometry mathscidoc:1609.10037

Journal of Differential Geometry, 77, (2), 177-188, 2007
We give a complete diffeomorphism classification of 1-connected closed manifolds M with integral homology H¤(M) ∼= Z ⊕ Z ⊕ Z, provided that dim(M) 6= 4.
No keywords uploaded!
[ Download ] [ 2016-09-09 09:05:05 uploaded by admin ] [ 375 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{linus2007a,
  title={A DIFFEOMORPHISM CLASSIFICATION OF MANIFOLDS WHICH ARE LIKE PROJECTIVE PLANES},
  author={Linus Kramer, and Stephan Stolz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909090505429138694},
  booktitle={Journal of Differential Geometry},
  volume={77},
  number={2},
  pages={177-188},
  year={2007},
}
Linus Kramer, and Stephan Stolz. A DIFFEOMORPHISM CLASSIFICATION OF MANIFOLDS WHICH ARE LIKE PROJECTIVE PLANES. 2007. Vol. 77. In Journal of Differential Geometry. pp.177-188. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909090505429138694.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved